Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Lake Charles, LA

April 16, 2015Jasper County, Newton County, Texas; Beauregard Parish, Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 16, 2015, 12:55 PM CDT for Jasper County, Newton County, Texas; Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2015, 12:55 PM CDT (17:55 UTC)
Expired
Apr 16, 2015, 1:45 PM CDT
In force
50 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Beauregard Parish, LA, Calcasieu Parish, LA, Jasper County, TX, Newton County, TX

The radar

The Lake Charles radar (KLCH), 61 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1693 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS54 KLCH 161755
SVRLCH
LAC011-019-TXC241-351-161845-
/O.NEW.KLCH.SV.W.0001.150416T1755Z-150416T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1255 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHWESTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 145 PM CDT

* AT 1254 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR DEVILS POCKET...OR 10 MILES WEST OF FIELDS...AND
  MOVING EAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  FIELDS...CALL...DE QUINCY...DEQUINCY...OLD SALEM...TROUT CREEK...
  WRIGHTS SETTLEMENT...BIVENS...BANCROFT...ORETTA AND DEVILS POCKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3036 9387 3062 9389 3070 9344 3037 9342
TIME...MOT...LOC 1754Z 267DEG 23KT 3048 9374 

$$

24
2 follow-up statements
867 
WWUS54 KLCH 161801
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
101 PM CDT THU APR 16 2015

TXC241-161809-
/O.CAN.KLCH.SV.W.0001.000000T0000Z-150416T1845Z/
JASPER TX-
101 PM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3036 9387 3062 9387 3070 9344 3037 9342
TIME...MOT...LOC 1759Z 267DEG 23KT 3048 9370 

$$

LAC011-019-TXC351-161845-
/O.CON.KLCH.SV.W.0001.000000T0000Z-150416T1845Z/
CALCASIEU LA-BEAUREGARD LA-NEWTON TX-
101 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN CALCASIEU...SOUTHWESTERN BEAUREGARD PARISHES IN
SOUTHWESTERN LOUISIANA AND SOUTHWESTERN NEWTON COUNTIES...

AT 1259 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR BANCROFT...OR 8 MILES WEST OF FIELDS. THIS STORM WAS
NEARLY STATIONARY. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.

LOCATIONS IMPACTED INCLUDE...
FIELDS...DE QUINCY...DEQUINCY...OLD SALEM...TROUT CREEK...BIVENS...
BANCROFT...ORETTA AND DEVILS POCKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3036 9387 3062 9387 3070 9344 3037 9342
TIME...MOT...LOC 1759Z 267DEG 23KT 3048 9370 

$$

24
740 
WWUS54 KLCH 161818
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
118 PM CDT THU APR 16 2015

TXC351-161828-
/O.CAN.KLCH.SV.W.0001.000000T0000Z-150416T1845Z/
NEWTON TX-
118 PM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEWTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3043 9372 3043 9370 3044 9370 3045 9371
      3046 9371 3046 9370 3047 9371 3060 9368
      3064 9344 3037 9342 3039 9373
TIME...MOT...LOC 1818Z 267DEG 23KT 3049 9354 

$$

LAC011-019-161845-
/O.CON.KLCH.SV.W.0001.000000T0000Z-150416T1845Z/
CALCASIEU LA-BEAUREGARD LA-
118 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN CALCASIEU AND SOUTHWESTERN BEAUREGARD PARISHES...

AT 118 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FIELDS...MOVING EAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
FIELDS...DE QUINCY...DEQUINCY...BANCROFT AND ORETTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3043 9372 3043 9370 3044 9370 3045 9371
      3046 9371 3046 9370 3047 9371 3060 9368
      3064 9344 3037 9342 3039 9373
TIME...MOT...LOC 1818Z 267DEG 23KT 3049 9354 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 10:51 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 16, 10:51 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1051 AM CDT THU APR 16 2015

.DISCUSSION...
TWO FEATURES PRETTY MUCH TELL THE STORY THIS MORNING. FIRST IS THE
12Z KLCH SOUNDING WHICH SHOWS A VERY MOIST (MEAN RH 80
PERCENT/PWAT 1.75 - 180 PERCENT OF NORMAL) AND UNSTABLE (MODIFIED
LI -6 TO -8/MU CAPE 2300/LAPSE RATE 7+ C/KM) AIRMASS IN PLACE.
MEANWHILE WATER VAPOR IMAGERY SHOWS MULTIPLE PERTURBATIONS IN THE
SRN STREAM FLOW IMPACTING/UPSTREAM OF THE REGION. MAY AS WELL
THROW IN A COASTAL TROF ANALYZED JUST OFF THE COAST. LOCAL 88DS
ALREADY SHOW PLENTY OF CONVECTION ONGOING AND LONG STORY SHORT
LOOKS LIKE THIS TREND WILL LAST THE REST OF THE DAY...THUS MOVED
UP THE AFTERNOON HIGH POPS TO COVER THE REMAINDER OF THE FIRST
PERIOD. ELSEWHERE JUST MINOR TWEAKS TO INHERITED GRIDS/ZONES AT
MOST.

UPDATE OUT SHORTLY.
25

&&

.PREV DISCUSSION... /ISSUED 626 AM CDT THU APR 16 2015/

AVIATION...WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY NOW OVER
THE GULF WATERS WILL BE ADVANCING INTO THE INLAND AREA THIS
MORNING. MAINTAINING PREVAILING CONVECTION FOR PORTIONS OF THE DAY
FOR THE TERMINALS OF LFT AND ARA...AND TEMPOS FOR SHOWERS AND A
FEW THUNDERSTORMS AT LCH...LFT AND AEX. RAINS ARE EXPECTED TO
TAPER OFF DURING THE EVENING HOURS.

PREV DISCUSSION... /ISSUED 331 AM CDT THU APR 16 2015/

DISCUSSION...MAIN FORECAST ISSUES WILL BE POPS AND RAINFALL
ESPECIALLY THROUGH FRIDAY.  AFTER A BRIEF BREAK FROM SHOWER AND
THUNDERSTORM ACTIVITY ON WEDNESDAY...APPEARS THAT CONDITIONS WILL
BECOME MORE FAVORABLE BEGINNING TODAY.  SHOWERS AND THUNDERSTORMS
WERE DEVELOPING OVER THE WESTERN GULF THIS MORNING.  WITH INCREASING
PWAT AND THTE PROGGED OVER THE SOUTHERN AREAS THIS MORNING...
ANTICIPATE INCREASING SHOWER AND THUNDERSTORM COVERAGE THROUGHOUT
THE DAY.  LATEST QPF TRENDS SHOW HEAVIEST RAINFALL OVER LOWER
ACADIANA.  WILL ISSUE FFA THRU 03Z FRIDAY OVER THAT REGION.  SEVERAL
ROUNDS OF HEAVY RAIN MAY OCCUR THROUGH AT LEAST SATURDAY AS UPPER
TROUGH MOVES THROUGH THE CENTRAL U.S.

MODELS ARE FORECASTING A WEAK FRONTAL BOUNDARY MOVING INTO THE
NORTHERN GULF THROUGH EARLY NEXT WEEK.  WILL TAPER POPS ON SUNDAY
AND MAINTAIN A DRIER FORECAST FOR EARLY NEXT WEEK. MODEST MOISTURE
RETURN AND WEAK SHORT WAVES ARE FORECASTED BEGINNING WEDNESDAY.
THEREFORE WILL KEEP LOW POPS IN THE FORECAST FOR LATER IN THE WEEK.

MARINE...WEAK HIGH PRESSURE OVER THE EASTERN GULF WILL MAINTAIN A
WEAK TO OCCASIONALLY MODERATE ONSHORE FLOW.  FRONTAL BOUNDARY WILL
MOVE INTO THE NORTHERN GULF ON SUNDAY NIGHT.  N/NE FLOW IS EXPECTED
BEHIND THE FRONT. WHILE SUSTAINED WINDS SHOULD NOT BE THAT
STRONG...CONVECTIVE WINDS GUSTS MAY OCCUR. WINDS WILL GRADUALLY
SHIFT TO THE EAST BY THE MIDDLE OF NEXT WITH SOME GRADIENT
TIGHTENING FORECASTED OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  78  66  78  66 /  70  50  60  70
LCH  78  67  80  67 /  70  60  60  70
LFT  77  67  80  69 /  80  60  60  70
BPT  79  68  80  66 /  70  50  50  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR LAZ043>045-
     052>055.

TX...NONE.
GM...NONE.
&&

PUBLIC...04
Hazardous weather outlook, Apr 16, 4:52 AM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
452 AM CDT THU APR 16 2015

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-171000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
452 AM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL INCREASE TODAY ESPECIALLY ALONG THE
INTERSTATE 10 CORRIDOR. THE MAIN HAZARD WILL BE VERY HEAVY RAIN
ALTHOUGH STRONG WIND GUSTS WITH THUNDERSTORM ACTIVITY WILL ALSO BE
POSSIBLE. THE ACTIVITY WILL DECREASE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AN UPPER LEVEL DISTURBANCE WILL BRING MORE SHOWERS AND
THUNDERSTORMS FOR FRIDAY AND SATURDAY. THE MAIN HAZARD WILL BE
HEAVY RAINFALL WITH ADDITIONAL FLOODING POSSIBLE. THE UPPER LEVEL
DISTURBANCE WILL MOVE EAST OF THE AREA BY SUNDAY NIGHT. DRY
WEATHER WITH NO HAZARDS IS FORECASTED FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR TODAY...FRIDAY AND SATURDAY.

In the hours before

Special weather statement, Apr 16, 12:16 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1216 PM CDT THU APR 16 2015

LAZ027-030-031-161800-
BEAUREGARD LA-ALLEN LA-VERNON LA-
1216 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAUREGARD...SOUTH
CENTRAL VERNON AND NORTH CENTRAL ALLEN PARISHES UNTIL 100 PM CDT...

AT 1215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TULLA...OR 8 MILES SOUTH OF DE RIDDER...MOVING NORTHEAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DE RIDDER...SUGARTOWN...DERIDDER...TULLA AND BUNDICK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3086 9292 3061 9327 3073 9342 3105 9315
TIME...MOT...LOC 1715Z 222DEG 17KT 3073 9329
Special weather statement, Apr 16, 12:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1220 PM CDT THU APR 16 2015

TXZ259>262-161800-
SOUTHERN NEWTON TX-SOUTHERN JASPER TX-NORTHERN JASPER TX-
NORTHERN NEWTON TX-
1220 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JASPER AND
SOUTHWESTERN NEWTON COUNTIES UNTIL 100 PM CDT...

AT 1219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BUNA...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIRBYVILLE...CALL...BUNA...OLD SALEM...TROUT CREEK...WRIGHTS
SETTLEMENT AND DEVILS POCKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3051 9408 3053 9407 3054 9408 3062 9406
      3064 9405 3069 9369 3058 9372 3054 9374
      3053 9373 3040 9377 3040 9410
TIME...MOT...LOC 1719Z 272DEG 17KT 3049 9401

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 4:20 AM CDTFlash Flood WatchLCHHardin, Jasper, Newton, Tyler59 hr
Apr 16, 12:20 PM CDTSpecial Weather StatementLCHJasper40 min
Apr 16, 1:15 PM CDTFlash Flood WarningLCHJefferson6 hr
Apr 16, 5:03 PM CDTSevere Thunderstorm WarningLCHTyler42 min
Apr 16, 5:46 PM CDTSevere Thunderstorm WarningLCHJasper, Tyler29 min
Apr 16, 6:04 PM CDTFlash Flood WarningLCHHardin, Tyler4 hr
Apr 16, 11:23 AM CDTSpecial Marine WarningLCH97 min
Apr 16, 12:03 PM CDTRiver Flood WatchLCHBeauregard9 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCHAllen11 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCHRapides4 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCHAllen9 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCHAllen4 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCH10 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCHAllen, Evangeline10 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCH12 days
Apr 16, 12:03 PM CDTRiver Flood WatchLCHLafayette67 hr
Apr 16, 12:10 PM CDTSpecial Marine WarningLCH95 min
Apr 16, 12:16 PM CDTSpecial Weather StatementLCHBeauregard44 min
Apr 16, 12:27 PM CDTRiver Flood WatchLCHAllen9 days
Apr 16, 12:46 PM CDTSpecial Marine WarningLCH59 min
Apr 16, 1:50 PM CDTAreal Flood AdvisoryLCHRapides3 hr
Apr 16, 2:29 PM CDTFlash Flood WarningLCHRapides3 hr
Apr 16, 4:05 PM CDTSpecial Marine WarningLCH115 min
Apr 16, 4:09 PM CDTFlash Flood WarningLCHAvoyelles, Rapides, Saint Landry, Vernon3 hr
Apr 16, 5:31 PM CDTSpecial Marine WarningLCH119 min
Apr 16, 5:35 PM CDTSpecial Weather StatementLCHIberia, St. Mary, Vermilion115 min
Apr 16, 6:31 PM CDTSpecial Marine WarningLCH119 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.